MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD CUSTOM TUBING PACK PEDIATRIC; TUBING, PUMP, CARDIOPULMONARY BYPASS

DATASCOPE CORP. - FAIRFIELD CUSTOM TUBING PACK PEDIATRIC; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number BEQ-TOP 25503
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete event site name: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that the customer noticed separation at some of the connections on their custom tubing pack.They have zip tied all the connectors.There was no patient harm, or adverse event reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Reference complaint # (b)(4).
 
Event or Problem Description
It was reported that the customer noticed separation at some of the connections on their custom tubing pack.They have zip tied all the connectors.There was no patient harm or adverse event reported.

Brand Name
CUSTOM TUBING PACK PEDIATRIC
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ 07004
MDR Report Key10855849
Report Number2248146-2020-00613
Device Sequence Number4283126
Product Code DWE
UDI-Device Identifier00607567212039
UDI-Public00607567212039
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K080592
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2021
Device Model NumberBEQ-TOP 25503
Device Catalogue Number709000473
Device Lot Number3000111100
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer05/27/2021
Initial Report FDA Received Date11/17/2020
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1